Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 47, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 25, 2015, 4:32 PM CDT for Coffee County, Dale County, Geneva County, Alabama. It was in force for 58 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2015, 4:32 PM CDT (21:32 UTC)
- Expired
- Apr 25, 2015, 5:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Coffee County, AL, Dale County, AL, Geneva County, AL
The radar
The Ft Rucker radar (KEOX), 53 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 5:05 PM CDT | TSTM WND DMG | Hacoda, AL | SOCIAL MEDIA REPORT AND PICTURE OF A TREE DOWN ON A PICKUP NEAR HACODA |
| Apr 25, 5:10 PM CDT | TSTM WND DMG | Enterprise, AL | NUMEROUS TREES AND POWER LINES DOWN |
| Apr 25, 5:15 PM CDT | TSTM WND DMG | 1 Ne Geneva, AL | TREE DOWN ON HIGHWAY 27 NORTH. |
| Apr 25, 5:15 PM CDT | TSTM WND DMG | 2 Ssw Geneva, AL | TREE DOWN. |
| Apr 25, 5:15 PM CDT | TSTM WND DMG | 4 E Camp Alaflo Bsa, AL | TREE DOWN ON HIGHWAY 27 BETWEEN ENTERPRISE AND OZARK. PUBLIC REPORT TO WTVY-TV FACEBOOK PAGE. |
| Apr 25, 5:15 PM CDT | TSTM WND DMG | Geneva, AL | NUMEROUS TREES DOWN AROUND GENEVA COUNTY AND THE CITY OF GENEVA...REPORTED BY COUNTY EM. WDHN-TV ALSO POSTED PHOTOS OF SEVERAL LARGE TREES DOWN IN THE CITY OF GENEVA AND A SPOTTER REPORTED ESTIMATED 60 MPH GUSTS IN GENEVA AS WELL. |
| Apr 25, 5:15 PM CDT | TSTM WND GST 58 | Geneva, AL | MEASURED 58.25 MPH GUST AT A UNIVERSITY OF SOUTH ALABAMA MESONET SITE IN GENEVA. |
| Apr 25, 5:23 PM CDT | TSTM WND DMG | 4 Nw Hartford, AL | MOBILE HOME TRAILER BLOWN ONTO ITS SIDE BETWEEN HARTFORD AND WICKSBURG. REPORTED BY WDHN REPORTER. |
| Apr 25, 5:25 PM CDT | TSTM WND DMG | Ozark, AL | NUMEROUS TREES AND POWER LINES DOWN IN DALE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 3:07 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 215 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 304 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
012
WUUS52 KTAE 252132
SVRTAE
ALC031-045-061-252230-
/O.NEW.KTAE.SV.W.0047.150425T2132Z-150425T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
432 PM CDT SAT APR 25 2015
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN GENEVA COUNTY IN SOUTHEASTERN ALABAMA...
COFFEE COUNTY IN SOUTHEASTERN ALABAMA...
DALE COUNTY IN SOUTHEASTERN ALABAMA...
* UNTIL 530 PM CDT
* AT 431 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM DOZIER TO 7 MILES WEST OF LAUREL
HILL...AND MOVING EAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
DALEVILLE...ELBA...GENEVA...OZARK...FORT RUCKER...ENTERPRISE...
LEVEL PLAINS...SAMSON...NEWTON...NEW BROCKTON...ARITON...LEE...
CLAYHATCHEE...KINSTON...COFFEE SPRINGS...BLUFF SPRING...PHILLIPS
CROSSROADS...BATTENS CROSSROADS...SELLERSVILLE AND DYKES
CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE HAD A HISTORY OF PRODUCING DESTRUCTIVE WINDS
ACROSS SOUTH CENTRAL ALABAMA AND THE FLORIDA PANHANDLE. MOVE
IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.
&&
LAT...LON 3153 8619 3154 8614 3162 8615 3162 8542
3100 8583 3100 8619
TIME...MOT...LOC 2131Z 249DEG 55KT 3148 8634 3099 8659
$$
38-GODSEY2 follow-up statements
602
WWUS52 KTAE 252201
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
501 PM CDT SAT APR 25 2015
ALC031-045-061-252230-
/O.CON.KTAE.SV.W.0047.000000T0000Z-150425T2230Z/
GENEVA AL-COFFEE AL-DALE AL-
501 PM CDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WESTERN GENEVA...COFFEE AND DALE COUNTIES...
AT 501 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF ARITON TO 6 MILES SOUTHWEST OF
SAMSON...MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
DALEVILLE...ELBA...GENEVA...OZARK...FORT RUCKER...ENTERPRISE...LEVEL
PLAINS...SAMSON...NEWTON...NEW BROCKTON...ARITON...LEE...
CLAYHATCHEE...KINSTON...COFFEE SPRINGS...BLUFF SPRING...PHILLIPS
CROSSROADS...BATTENS CROSSROADS...SELLERSVILLE AND DYKES CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS ACROSS THE
FLORIDA PANHANDLE AND SOUTH CENTRAL ALABAMA. MOVE IMMEDIATELY INSIDE
A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL THIS STORM PASSES.
&&
LAT...LON 3153 8619 3154 8614 3162 8615 3162 8542
3100 8583 3100 8619
TIME...MOT...LOC 2201Z 260DEG 46KT 3158 8582 3103 8610
$$
38-GODSEY024
WWUS52 KTAE 252217
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
517 PM CDT SAT APR 25 2015
ALC031-045-061-252230-
/O.CON.KTAE.SV.W.0047.000000T0000Z-150425T2230Z/
GENEVA AL-COFFEE AL-DALE AL-
517 PM CDT SAT APR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CENTRAL GENEVA...EASTERN COFFEE AND DALE COUNTIES...
AT 517 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BLUE SPRINGS STATE PARK TO NEAR GENEVA...MOVING
EAST AT 65 MPH.
LOCATIONS IMPACTED INCLUDE...
DALEVILLE...GENEVA...FORT RUCKER...OZARK...ENTERPRISE...LEVEL
PLAINS...SAMSON...NEWTON...NEW BROCKTON...ARITON...CLAYHATCHEE...
COFFEE SPRINGS...CLINTONVILLE...SOMERSET...SKIPPERVILLE...PHILLIPS
CROSSROADS...BATTENS CROSSROADS...WATERFORD...HOOPER STAGE FIELD AND
LOWE ARMY HELIPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3121 8601 3162 8587 3162 8542 3100 8583
3101 8608
TIME...MOT...LOC 2217Z 249DEG 55KT 3166 8557 3111 8586
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:33 PM CDT, 59 minutes earlier.
Area forecast discussion, Apr 25, 3:33 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 433 PM EDT SAT APR 25 2015 ...ISOLATED SEVERE STORMS POSSIBLE THROUGH THIS EVENING... .NEAR TERM [THROUGH TONIGHT]... THE NOON EDT REGIONAL SURFACE ANALYSIS SHOWED A WEAK WARM FRONT EXITING OUR FORECAST AREA TO THE NORTHEAST (ACROSS CENTRAL GA), AND A RIDGE ALONG THE WEST FL COAST. THERE WAS A 1008 MB LOW OVER SOUTHEAST LA, ASSOCIATED WITH AN MCS. VAPOR IMAGERY AND UPPER AIR DATA SOWED A +PV ANOMALY (NEAR THE AFOREMENTIONED WARM FRONT) EXITING OFF THE SOUTHEAST COAST. IT WAS THIS FEATURE (ALONG WITH THE WARM FRONT) THAT HELPED TO GENERATE THE DEEP MOIST CONVECTION THIS MORNING. AS OF 3 PM EDT, THE STORMS OVER OUR REGION HAD DECREASED AND WERE RATHER ISOLATED, BEING PRIMARILY DRIVEN BY MESOSCALE BOUNDARY INTERACTIONS AND A CONDITIONALLY UNSTABLE AIR MASS. THERE WAS ANOTHER +PV ANOMALY OVER SOUTHEAST LA THAT WILL TRANSLATE QUICKLY EASTWARD THROUGH THIS EVENING. WE EXPECT SOME OF THE DEEP MOIST CONVECTION ASSOCIATED WITH THIS FEATURE (CURRENTLY THE MCS IN SOUTHEAST LA) TO REACH OUR FORECAST AREA BY LATE AFTERNOON AND EARLY THIS EVENING. RECENT RAP ANALYSES STILL SHOWED 0-6 BULK SHEAR VALUES OF 50 TO 60 KT ACROSS OUR REGION. COUPLED WITH A MOIST, MODERATELY UNSTABLE AIR MASS, THERE COULD STILL BE ISOLATED SEVERE STORMS ACROSS OUR REGION THROUGH SUNSET. DAMAGING WIND GUSTS AND HAIL ARE THE MAIN THREATS, BUT THERE IS JUST ENOUGH 0-1 KM SHEAR (25 KT) TO SUPPORT A LOW-END TORNADO THREAT AS WELL, ESPECIALLY ALONG MESOSCALE BOUNDARIES. AFTER SUNSET THE CAPE WILL DECREASE AND THE FORCING WILL DIMINISH, SO WE EXPECT THE RAIN TO TAPER OFF FROM WEST TO EAST BY MIDNIGHT. .SHORT TERM [SUNDAY THROUGH MONDAY NIGHT]... AT UPPER LEVELS, THE ELONGATE E-W ORIENTED TROUGH OVER NEW ENGLAND AND THE GREAT LAKES WILL AMPLIFY SOUTHWARD AS IT SWEEPS OFF THE EAST COAST. MEANWHILE, AN UPPER LEVEL LOW WILL CUT OFF OVER NEW MEXICO ON SUNDAY AND MOVE EAST TO OKLAHOMA BY MONDAY NIGHT. THE GULF COAST REGION WILL REMAIN UNDER FAIRLY ZONAL FAST FLOW WITH THE SEEMINGLY EVER-PRESENT SUBTROPICAL JET FIRMLY IN PLACE ON SUNDAY. THIS FEATURE WILL LIFT TEMPORARILY NORTHWARD ON MONDAY. AT THE SURFACE, A COLD FRONT WILL DROP SOUTH FROM THE TENNESSEE VALLEY ON SUNDAY TO OFF OUR COASTLINE BY MONDAY. ENOUGH DRY AIR WILL WORK ITSELF INTO OUR NORTHERN ZONES BY SUNDAY TO PRECLUDE CONVECTIVE DEVELOPMENT THERE. AREAS SOUTH OF A DOTHAN TO TIFTON LINE WILL SEE ISOLATED TO SCATTERED STORM DEVELOPMENT ON SUNDAY AFTERNOON WITH COVERAGE INCREASING AS YOU HEAD SOUTH. 50-55 KNOTS OF DEEP LAYER SHEAR WILL OVERLAY SBCAPES IN EXCESS OF 1200 J/KG (ALONG AND S OF I-10) WHICH WILL SUPPORT ORGANIZED CONVETION AND ANOTHER SEVERE WEATHER THREAT. SPC HAS THE ENTIRE FORECAST AREA OUTLINED FOR A MARGINAL RISK OF SEVERE STORMS. HOWEVER, WE FEEL THAT THE BEST THREAT FOR SEVERE WILL BE LIMITED TO THE SOUTHERN HALF OF THE FORECAST AREA WITH DAMAGING WIND AND HAIL THE PRIMARY THREAT. BY MONDAY, INCREASED DRY AIR AND LOWER CAPE WILL PRECLUDE A SEVERE WEATHER THREAT, ALTHOUGH ISOLATED TO SCATTERED STORMS ARE STILL POSSIBLE SOUTH OF THE FLORIDA LINE. .LONG TERM [TUESDAY THROUGH NEXT SATURDAY]... THE UPPER LOW OVER THE PLAINS WILL OPEN UP AS IT MOVES EAST ACROSS THE MISSISSIPPI VALLEY, BUT SOME REMNANT ENERGY WILL BE LEFT BEHIND AND EVENTUALLY DEEPEN INTO ANOTHER CUT-OFF CLOSED LOW SOMEWHERE IN THE VICINITY OF TX OR LA. THERE ARE LARGE DIFFERENCES IN HOW THE MODELS EVOLVE THE LOW EASTWARD WITH THE GFS MORE PROGRESSIVE THAN THE EURO. THERE WILL BE A SURFACE REFLECTION OF THIS FEATURE SOMEWHERE IN THE VICINITY OF THE NORTH CENTRAL GULF COAST BY TUESDAY. AGAIN, THERE ARE MODEL DIFFERENCES AS TO WHAT LATITUDE THE LOW WILL TRACK EWD ALONG. A MORE NORTHERLY TRACK WOULD FAVOR MORE THUNDERSTORMS AND SEVERE THREAT WHILE A MORE SOUTHERLY ROUTE WOULD MEAN MAINLY SHOWERS. THESE DETAILS WILL NEED TO BE WORKED OUT IN FUTURE FORECASTS WHEN WE WILL HOPEFULLY SEE A MODEL CONSENSUS DEVELOP. ONE THING THAT IS CERTAIN IS THAT THE THE TUESDAY THROUGH WEDNESDAY PERIOD WILL BE THE MOST UNSETTLED WITH HIGHEST POPS. LATER IN THE WEEK, THE EURO DRIES US OUT AND THE GFS DEVELOPS ANOTHER GULF LOW. TO ADDRESS THE UNCERTAINTY WE HAVE SLIGHT TO LOW CHANCE POPS IN FOR FRIDAY THROUGH SATURDAY. && .AVIATION... [THROUGH 18Z SUNDAY] MVFR TO VFR CONDITIONS THIS EVENING WILL DETERIORATE TO IFR OVERNIGHT AS LOW CIGS SET IN AROUND MIDNIGHT. LOW VSBYS WILL ALSO BE POSSIBLE AT TLH AND VLD AROUND SUNRISE. WINDS FROM THE WEST-SOUTHWEST WILL BE QUITE GUSTY TODAY AND TOMORROW AT MOST SITES, AROUND 10-15 KTS WITH GUSTS TO AROUND 20 KTS OCCASIONALLY, THOUGH THEY WILL BE LIGHTER OVERNIGHT. && .MARINE... WINDS WILL INCREASE TO CAUTIONARY LEVELS TONIGHT AS A COLD FRONT DRIFTS SOUTH TOWARD THE WATERS. THESE WINDS WILL REMAIN ELEVATED ACROSS THE EASTERN WATERS INTO SUNDAY NIGHT. THE FRONT WILL SLIDE SOUTH IN THE WATERS BY MONDAY MORNING BRIEFLY SWITCHING WINDS TO OFFSHORE. THE FORECAST FROM TUESDAY ONWARD IS HIGHLY DEPENDENT ON THE DEVELOPMENT OF AND TRACK OF A GULF LOW THROUGH THURSDAY. FOR NOW THE FORECAST REFLECTS MODERATE EASTERLY FLOW ON TUESDAY SWITCHING TO STRONGER NORTHWESTERLY FLOW ON WEDNESDAY. THIS FORECAST IS SUBJECT TO CHANGE. && .FIRE WEATHER... MOIST CONDITIONS WILL PERSIST THROUGH THE NEXT FEW DAYS KEEPING RELATIVE HUMIDITY VALUES WELL ABOVE CRITICAL LEVELS. RAIN CHANCES REMAIN IN THE FORECAST THROUGH WEDNESDAY...WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL FROM A STRONGER STORM SYSTEM TUESDAY AND WEDNESDAY. && .HYDROLOGY... AN ACTIVE WEATHER PATTERN HAS LEFT MANY OF OUR AREA RIVERS IN ACTION STAGE, WITH A FEW THAT REACHED FLOOD STAGE. THE CHOCTAWHATCHEE RIVER AT BRUCE AND THE APALACHICOLA RIVER AT BLOUNTSTOWN ARE THE ONLY TWO SITES REMAINING IN FLOOD STAGE AND HAVE BOTH PEAKED AND WILL CONTINUE TO FALL OVER THE NEXT FEW DAYS. ADDITIONAL RAINFALL TODAY AND TOMORROW IS NOT FORECAST TO CAUSE ANY FURTHER FLOODING, HOWEVER A ROUND OF HEAVY RAIN ON TUESDAY IN NORTH FLORIDA MAY CAUSE SOME AREA RIVERS TO RISE TO ACTION OR FLOOD STAGE BY MID-WEEK NEXT WEEK. CURRENTLY THE MOST VULNERABLE SITES WOULD BE THE CHOCTAWHATCHEE AT BRUCE AND CARYVILLE AND THE APALACHICOLA RIVER AT BLOUNTSTOWN AGAIN. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 73 89 69 86 64 / 30 30 20 20 30 PANAMA CITY 74 81 71 79 65 / 20 30 20 30 40 DOTHAN 70 87 64 83 59 / 10 10 10 10 20 ALBANY 70 87 64 81 57 / 30 10 10 10 10 VALDOSTA 71 88 66 82 62 / 40 30 20 20 20 CROSS CITY 73 85 69 84 64 / 30 40 30 40 30 APALACHICOLA 75 83 71 81 68 / 20 40 20 40 40 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...HIGH RIP CURRENT RISK UNTIL 2 AM EDT SUNDAY FOR COASTAL BAY. GA...NONE. AL...NONE. GM...NONE. && NEAR TERM...FOURNIER SHORT TERM...WOOL LONG TERM...WOOL AVIATION...FOURNIER MARINE...WOOL FIRE WEATHER...WOOL HYDROLOGY...MOORE
In the hours before
Special weather statement, Apr 25, 11:13 AM CDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1213 PM EDT SAT APR 25 2015 ...TORNADO WATCH 108 CANCELLED... ALZ065>069-FLZ007>012-108-112-251715- COFFEE-DALE-HENRY-GENEVA-HOUSTON-NORTH WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-SOUTH WALTON-COASTAL BAY- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON 1213 PM EDT SAT APR 25 2015 THE NWS HAS CANCELLED TORNADO WATCH 108...WHICH WAS IN EFFECT FOR SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE. HOWEVER...SEVERE STORMS MAY STILL BECOME A THREAT LATER TODAY...SO PLEASE MONITOR FOR FUTURE INFORMATION. FOURNIER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 6:20 AM CDT | Severe Thunderstorm Warning | TAE | Geneva | 40 min |
| Apr 25, 6:54 AM CDT | Severe Thunderstorm Warning | TAE | Geneva | 51 min |
| Apr 25, 4:26 PM CDT | Severe Thunderstorm Warning | TAE | Henry | 36 min |
| Apr 25, 5:08 PM CDT | Severe Thunderstorm Warning | TAE | Dale, Geneva, Henry, Houston | 67 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.